# SDR DALA2024110410607

- Difficulty date: November 2, 2024
- Submitted: November 4, 2024
- Operation: Air carrier
- Aircraft: N410DZ
- Make and model: Airbus A330-941
- Aircraft serial: 1990
- Aircraft time: 15,822 hours, 1,868 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Mislocated
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

SHIP 3410 DURING VIASAT ANTENNA MOD, #7 DOUBLER WAS MISLOCATED AT FR64 AND STRINGERS BETWEEN P1 TO P'1. CORRECTIVE ACTION: COMPLIED WITH ERA 621698-14. (6157121)
